# SDR AALA20011557

- Difficulty date: August 3, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: SCN001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY FLOOR PATH LIGHTING FROM AFT TO FORWARD OF CABIN DIMMING.  REPLACED DAMAGED CONNECTOR AT SEAT 3E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
